How can I minimize diarrhea white taking vancomycin?
It is not advisable to take anything medication wise for diarrhea when on an antibiotic without consulting your Dr but things like yogurt and probiotic supplements with live cultures can help restore good bacterial flora to the gut that are being killed by strong antibiotic. It is because the antibiotic is killing off beneficial or "good" bacteria that your system has become unbalanced and is giving you loose stools.
- Vancomycin Information for Consumers
- Vancomycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vancomycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vancomycin - I'm onDay 6 of Vanco 4x's per day. Day 3 I started having normal stools. Today, Day 6,?
Posted 1 Feb 2012 • 1 answer
Posted 3 Nov 2012 • 1 answer
Posted 13 Nov 2012 • 2 answers
Posted 2 Aug 2014 • 1 answer
Posted 1 Mar 2016 • 0 answers